MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES, LP; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX
Catalog Number DYND70318
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility "the g-tube fell out of the patient while she took a deep breath".
 
Additional Manufacturer Narrative
According to the facility "the g-tube fell out of the patient while she took a deep breath".Per the facility "the balloon was found with a slit in it and was no longer inflated, but intact with no missing pieces".Per the facility "the g-tube was replaced at the bedside by the surgeon the same day it fell out ((b)(6)) and the patient required imaging after the g-tube was replaced".The sample was requested for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key23290328
Report Number1417592-2025-00547
Device Sequence Number17349442
Product Code KNT
UDI-Device Identifier10080196837908
UDI-Public10080196837908
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2026
Device Catalogue NumberDYND70318
Device Lot NumberS23002666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient Weight55 KG